Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/2716
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Approximate solutions and chaotic motions of a piecewise nonlinear-linear oscillator
Author: Ji, J.
Hansen, C.
Citation: Chaos Solitons & Fractals, 2004; 20(5):1121-1133
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2004
ISSN: 0960-0779
1873-2887
Abstract: A global symmetric period-1 approximate solution is analytically constructed for the non-resonant periodic response of a periodically excited piecewise nonlinear–linear oscillator. The approximate solutions are found to be in good agreement with the exact solutions that are obtained from the numerical integration of the original equations. In addition, the dynamic behaviour of the oscillator is numerically investigated with the help of bifurcation diagrams, Lyapunov exponents, Poincare maps, phase portraits and basins of attraction. The existence of subharmonic and chaotic motions and the coexistence of four attractors are observed for some combinations of the system parameters.
RMID: 0020040035
DOI: 10.1016/j.chaos.2003.09.022
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/967/description#description
Appears in Collections:Mechanical Engineering publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.